Citations of

William Y.C. Chen and Lewis H. Liu, Permutation tableaux and the dashed permutation pattern 32–1, Electron. J. Combin. 18 (2011) #P111.


  1. A.M. Baxter, Shape-Wilf-equivalences for vincular patterns, Adv. in Appl. Math. 50(2013) 723-736.

  2. A. M. Baxter and L. K. Pudwell, Enumeration schemes for vincular patterns, Discrete Math. 312(2012) 1699-1712.

  3. J.N. Chen and R.D.P. Zhou, On the Sign-imbalance of Permutation Tableaux, arXiv:1602.00105.

  4. S. Cho and K. Park, A combinatorial proof of a symmetry of (t, q)-Eulerian numbers of type B and type D, arXiv:1309.5809.

  5. S. Cho and K. Park, Alignments, crossings, cycles, inversions, and weak Bruhat order in permutation tableaux of type B, 27th Formal Power Series and Algebraic Combinatorics, 2015.

  6. S. Kitaev, Patterns in permutations and words, Springer Science & Business Media, 2011.

  7. 何泽初,排列形表─ 貝爾形表,国立高雄大学, 2012.

  8. 孙毅, 孟吉翔, 胡莹莹, 置换杨图的组合性质及其应用, 河南师范大学学报: 自然科学版, 3(2015) 5-10.

back to homepage